On a Computation Rule for Polars.
Mathematica Scandinavica, Tome 26 (1970), pp. 14-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1970__26_166121,
author = {Kung-Fu Ng},
title = {On a {Computation} {Rule} for {Polars.}},
journal = {Mathematica Scandinavica},
pages = {14--16},
year = {1970},
volume = {26},
zbl = {0189.42603},
url = {http://geodesic.mathdoc.fr/item/MS2_1970__26_166121/}
}
Kung-Fu Ng. On a Computation Rule for Polars.. Mathematica Scandinavica, Tome 26 (1970), pp. 14-16. http://geodesic.mathdoc.fr/item/MS2_1970__26_166121/